This article is cited in 2 scientific papers (total in 2 papers)
The geometric series method for constructing exact solutions to nonlinear evolution equations
A. V. Bochkarev, A. I. Zemlyanukhin
Saratov Technical University, Saratov, Russia
It is proved that, for the majority of integrable evolution equations, the perturbation series constructed based on the exponential solution of the linearized problem is geometric or becomes geometric as a result of changing the variable in the equation or after a transformation of the series. Using this property, a method for constructing exact solutions to a wide class of nonintegrable equations is proposed; this method is based on the requirement for the perturbation series to be geometric and on the imposition of constraints on the values of the coefficients and parameters of the equation under which the sum of the series is the solution to be found. The effectiveness of using the diagonal Padé approximants the minimal order of which is determined by the order of the pole of the solution to the equation is demonstrated.
geometric series, perturbation method, evolution equation, exact solution, Padé approximant.
PDF file (143 kB)
Computational Mathematics and Mathematical Physics, 2017, 57:7, 1111–1123
A. V. Bochkarev, A. I. Zemlyanukhin, “The geometric series method for constructing exact solutions to nonlinear evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017), 1113–1125; Comput. Math. Math. Phys., 57:7 (2017), 1111–1123
Citation in format AMSBIB
\by A.~V.~Bochkarev, A.~I.~Zemlyanukhin
\paper The geometric series method for constructing exact solutions to nonlinear evolution equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. I. Zemlyanukhin, A. V. Bochkarev, “Perturbation method, Padé approximants and exact solutions of nonlinear mechanics equations”, Mater. Phys. Mech., 35:1 (2018), 181–189
C. Cattani, T. A. Sulaiman, H. M. Baskonus, H. Bulut, “Solitons in an inhomogeneous Murnaghan's rod”, Eur. Phys. J. Plus, 133:6 (2018), 228
|Number of views:|